# SDR CA130222002

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000004
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH DURING LANDING GEAR EXTENSION GOT LANDING "GEAR DISAGREE" EICAS MSG. MNO CHANGE/OR INDICATION ON ED1. CYCLED GEAR LEVER TO NO AVAIL. FOLLOWED AOM EMERGENCY PROCEDURE. GEAR SAME DWN AND LANDED NORMALLY. NO NOSE WHEEL STEERING AFTER TOUCHDOWN.
